# SDR HEEA967266

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101701
- Condition: Failed
- Location: Cockpit Vhf
- Component: KAC952
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TUNE AND DRAWS EXCESSIVE CURRENT WHEN KEYED. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
